Zero concentration + forgetting words

Hi everyone I posted my blood results about 3 months ago when I was on 2 grain of ndt + 6g of T3 they were all ok except my t4 was a little low. I started increasing​ my ndt every 2 wks + I'm now taking 3.25 grain of ndt 6g of T3 + still have symptoms of zero concentration forgetting simple words + names. Doing things in slow motion + also my feet are really painfull + the inside of my ankles. When I 1st get out of bed they feel like they've shrunk + I have to stretch the skin. Has anyone else had these symptoms. I would be so grateful for your help in what you did to get rid of them. thanks in advance for your help

Skip

Featured Content

Living with a thyroid disease?

Connect with people like you to get support, advice and tips towards improving your health.

Get started

Featured by HealthUnlocked

6 Replies

oldestnewest
  • It sounds like you're taking too much T3. NDT already has a lot of T3, but you've added T3 to the NDT! When my T3 levels are too high, I can't remember anything, literally. I can think much better now that I've added T4 to NDT instead. There's a graphic on this page you might relate to: tiredthyroid.com/blog/2012/...

    "Can’t remember anything lately? Having problems recalling the right words or performing simple math like adding and subtracting? Taking longer to perform simple cognitive tasks? You may be on too much T3 if you’re on a high dose of desiccated thyroid or on the T3-only protocol. The brain has a very narrow range of what it considers optimal T3, and it achieves this by converting any T4 to rT3 if there’s too much T3 coming in, or by converting more T4 to T3 if there isn’t much T3 coming in. But someone taking no T4 or too much T3 can literally short circuit this mechanism, resulting in severe memory problems."

  • Hi thanks for your help, did you stop adding T3 all at once + add t4 straight away to your ndt or gradually. Thanks

  • Yes, I stopped the T3 cold turkey when I realized what was happening, then just stayed on NDT for a while. You might want to get lab work after the T3 clears in a couple of weeks to see if you're still low in T4 and high in T3. Mine was still low, so that's when I added the T4.

  • Hi thanks for that. I will stop taking the T3 from now on + see how I go. Did you have any other symptoms returning when you stopped the T3. I have gained about about 21/2 stone + can't get rid of it I also have painful feet. Hope you don't mind me asking if you have any of these symptoms. Thanks

  • I don't recall anything like you're describing. The main effect for me was brain/memory issues with too much T3; it resolved once I stopped the additional T3, and improved when I added T4.

  • Thanks again for your help. I didn't take any additional T3 last night so hopefully I'll see the benefits in a few weeks as I wouldn't have thought of doing that I was just going to try adding a bit more t4 which would have been to much aswell as the added T3. thanks

You may also like...